%% -*-BibTeX-*-


@Article{MR2259068,
  author       = "Andreas Paffenholz",
  title        = "{N}ew polytopes from products",
  journal      = "J. Combin. Theory Ser. A",
  volume       = "113",
  number       = "7",
  pages        = "1396--1418",
  year         = "2006",
  CODEN        = "JCBTA7",
  ISSN         = "0097-3165",
  MRclass      = "52B12 (05B35 52B05)",
  MRnumber     = "2259068 (2007m:52015)",
  doi          = "10.1016/j.jcta.2005.12.008",
  fjournal     = "Journal of Combinatorial Theory. Series A",
  mrreviewer   = "Laura M. Anderson",
}